# SDR UPS01236434

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FRAME ANGLE CRACKED STA 351 JUST AFT OF O/B AFT CORNER OF ACCESS PANEL BEHIND NLG RT SIDE CUTOUT DAMAGED ANGLE PER SRM 51-10-01 PERFORMED HFEC INSPECTION OF CUTOUT AREA NO CRACKS NOTED REPAIRED PER B727 5330 15208.
